# SDR DALA2021073004308

- Difficulty date: July 29, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 47,352 hours, 24,215 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Limits
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 - OUT LIMIT PASSENGER CREW DOOR 842, FORCE TO OPEN THE DOOR WITH THE INNER CONTROL HANDLE. CORRECTIVE ACTION: PERFORMED ADJUSTMENT TO THE FORCE TO OPEN THE PASSENGER CREW DOOR 842 WITH THE INNER CONTROL HANDLE AS PER A320 FAM AMM 52-13. (1892413)
